# SDR A6WA200540291

- Difficulty date: August 22, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 16,671 hours, 13,516 cycles
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: PU90421R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(SMOKE TOILET) MESSAGE WITH AUDIBLE ALARM.  NO SMOKE NOTED.  LASTED FOR 2 MINUTES.  COMPLIED WITH QRH.  RESECURED CONNECTOR PLUG TO SMOKE DETECTOR (THAT WAS FOUND LOOSE), OPS CHECK GOOD IAW AMM.  (K)
